# SDR MALA000401

- Difficulty date: May 26, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LEADING EDGE PANEL 511BL HAS THE 4TH RIB INBOARD SIDE CRACKED.  MAINTENANCE NOTED NO CRACKS PAST STOP DRILL IAW FUND1006, FABRICATED REPAIR FILLER AND DOUBLER PER SRM 57-10-30, INSTALLED PER SRM 51-40-21.
